# SDR FDEA201303120554

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 79,879 hours, 28,861 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEAK IN HYD SYSTEM NR 3.  HYD SYS SELECTED TO MANUAL AND NR 3 HYD PUMP SELECTED OFF AT ABOUT 4.0 INDICATION.  SYS QTY CONTINUED TO DROP AT BLOCK IN NR 3 HYD SYS IS AT 0.2.  FOUND NR 3 ENGINE LEFT HYDRAULIC PUMP LEAKING AT CASE  DRAIN LINE.  REMOVED & REPLACED BOTH LEFT & RIGHT ENGINE DRIVEN PUMPS REF MM 29-11-01-2.
